# SDR ASAA2020071632914

- Difficulty date: July 16, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 47,727 hours, 13,879 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: MS832481226
- Condition: Broken
- Location: Nr 2 Eng Oil Cap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE OIL CAP SEAL BROKEN. GROUNDED - YES. REPLACED #2 ENGINE OIL CAP PACKING. OK FOR SERVICE.
